Alert archive / Montana / High Wind Warnings in 2008
High Wind Warning 12, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Mar 23, 2008, 9:40 PM MDT. It took effect at Mar 24, 2008, 2:00 AM MDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2008, 9:40 PM MDT (03:40 UTC)
- In effect from
- Mar 24, 2008, 2:00 AM MDT
- Expired
- Mar 24, 2008, 6:00 PM MDT
- In force
- 16 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 240340 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 940 PM MDT SUN MAR 23 2008 MTZ010-044>046-241200- /O.UPG.KTFX.HW.A.0007.080324T1200Z-080325T0000Z/ /O.NEW.KTFX.HW.W.0012.080324T0800Z-080325T0000Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD 940 PM MDT SUN MAR 23 2008 ...HIGH WIND WARNING IN EFFECT FROM 2 AM TO 6 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 2 AM TO 6 PM MDT MONDAY. THIS WARNING REPLACES THE HIGH WIND WATCH ISSUED EARLIER TODAY. SOUTHWEST TO WEST WINDS WILL INCREASE OVERNIGHT...BECOMING 25 TO 40 MPH WITH GUSTS TO 60 MPH. STRONG WINDS WILL CONTINUE THROUGH MUCH OF THE DAY ON MONDAY...WITH WINDS DIMINISHING BY MONDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
3 follow-up statements
000 WWUS75 KTFX 241027 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 427 AM MDT MON MAR 24 2008 MTZ050-051-242100- /O.EXB.KTFX.HW.W.0012.080324T1600Z-080325T0000Z/ JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...STANFORD...LEWISTOWN 427 AM MDT MON MAR 24 2008 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MDT THIS AFTERNOON. SOUTHWEST TO WEST WINDS WILL INCREASE THIS MORNING REACHING SPEEDS OF 25 TO 40 MPH BY LATE MORNING. EXPECT GUSTS TO 60 MPH. THIS EVENING WINDS WILL DIMINISH TO 15 TO 25 MPH BY DARK. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-044>046-242100- /O.CON.KTFX.HW.W.0012.000000T0000Z-080325T0000Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD 427 AM MDT MON MAR 24 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. STRONG SOUTHWEST TO WEST WINDS 30 TO 45 MPH WILL DEVELOP EARLY THIS MORNING. EXPECT GUSTS TO 65 MPH. WINDS WILL DIMINISH SLIGHTLY LATER THIS AFTERNOON TO 25 TO 35 MPH WITH GUSTS TO 60 MPH. WINDS WILL FURTHER DIMINISH TO 15 TO 25 MPH BY DARK. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 241649 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1049 AM MDT MON MAR 24 2008 MTZ011>013-047-049-250000- /O.EXA.KTFX.HW.W.0012.000000T0000Z-080325T0000Z/ HILL-CASCADE-CHOUTEAU-BLAINE-EASTERN TETON- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... CHINOOK...FAIRFIELD 1049 AM MDT MON MAR 24 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WILL CONTINUE LATE MORNING AND THROUGH THIS AFTERNOON. EXPECT GUSTS 55 TO 65 MPH. THIS EVENING WINDS WILL DIMINISH TO 15 TO 25 MPH BY DARK. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-044>046-050-051-250000- /O.CON.KTFX.HW.W.0012.000000T0000Z-080325T0000Z/ EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...CUT BANK...SHELBY...CHESTER...CONRAD... STANFORD...LEWISTOWN 1049 AM MDT MON MAR 24 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS AFTERNOON. SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WILL CONTINUE THROUGH LATE THIS AFTERNOON. EXPECT GUSTS OF 55 TO 65 MPH. WINDS WILL DIMINISH TO 15 TO 25 MPH BY DARK. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 242336 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 536 PM MDT MON MAR 24 2008 MTZ010>013-044>047-049>051-250045- /O.EXP.KTFX.HW.W.0012.000000T0000Z-080325T0000Z/ EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...CUT BANK...HAVRE...GREAT FALLS... FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK...FAIRFIELD... STANFORD...LEWISTOWN 536 PM MDT MON MAR 24 2008 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MDT THIS AFTERNOON. WIND GUSTS HAVE DIMINISHED BELOW 50 MPH ACROSS MUCH OF NORTH CENTRAL MONTANA...THEREFORE THE HIGH WIND WARNING WILL EXPIRE 6 PM MDT. STRONG WEST WINDS WILL GRADUALLY DIMINISH THROUGH THE REMAINDER OF THIS EVENING WITH WIND GUSTS TO 45 MPH POSSIBLE THROUGH 7PM MDT THIS EVENING. $$ HOENISCH
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Mar 23, 9:36 PM MDT, 4 minutes earlier.
Area forecast discussion, Mar 23, 9:36 PM MDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 936 PM MDT SUN MAR 23 2008 .UPDATE...HAVE UPDATED FORECAST TO UPGRADE THE HIGH WIND WATCH TO A WARNING FOR NORTHWEST PORTIONS OF CENTRAL MONTANA. HAVE ALSO MOVED THE START TIME UP TO 2 AM MDT. UPPER LEVEL TROUGH WITH STRONG JET STREAK IS MOVING INTO THE AREA AT THIS TIME. SURFACE LOW PRESSURE FALLS IN ALBERTA WILL CONTINUE THROUGH MUCH OF THE NIGHT BEFORE THE LEE CYCLONE SWEEPS EASTWARD MONDAY MORNING. SITUATION IS NOT PERFECT FOR A HIGH WIND EVENT...BUT THE COMBINATION OF A DEEP MIXED LAYER OF WINDS IN EXCESS OF 50 MPH WITH A SIGNIFICANT PRESSURE GRADIENT AND COLD ADVECTION ALOFT SHOULD MIX SUSTAINED WINDS ABOVE HIGH WIND WARNING CRITERIA TO THE SURFACE. GUSTS UP TO 60 MPH ARE ALSO POSSIBLE...BUT EXPECT THAT THIS WIND EVENT WILL VERIFY BASED ON SEVERAL HOURS OF SUSTAINED WINDS MONDAY MORNING. HAVE ALSO UPDATED TO RAISE TEMPERATURES OVERNIGHT AND TO LOWER EVENING POPS IN MY EASTERN AND FAR SOUTHERN ZONES. MPJ && .AVIATION... UPDATED 0003Z. AN UPPER LEVEL TROUGH WILL MOVE FROM THE PACIFIC NW ACROSS THE NORTHERN ROCKIES TONIGHT THROUGH MONDAY MORNING...BRINGING INCREASINGLY STRONG WESTERLY WINDS ALOFT. EXPECT BREEZY WEST WINDS TO PERSIST THROUGH TONIGHT OVER THE NORTH CENTRAL MT PLAINS WITH STRONGEST GUSTS NEAR THE KCTB TERMINAL. A FRONTAL BOUNDARY WILL MOVE THROUGH THE REGION LATE TONIGHT THOUGH MONDAY MORNING...SPREADING PRECIPITATION ALONG THE CONTINENTAL DIVIDE TONIGHT WITH SCATTERED SHOWERS POSSIBLE FROM KHLN SOUTH MONDAY MORNING. WINDS WILL INCREASE AGAIN MONDAY AFTERNOON WITH VERY GUSTY WINDS POSSIBLE ACROSS PORTIONS OF NORTH CENTRAL MT. VFR CONDITIONS WILL PREVAIL WITH LOCAL MVFR CONDITIONS POSSIBLE IN SHOWER ACTIVITY. HOENISCH && .PREV DISCUSSION... /ISSUED 603 PM MDT SUN MAR 23 2008/ TONIGHT THROUGH TUESDAY...AN UPPER LEVEL RIDGE CENTERED OVER THE CWA WILL MOVE EASTWARD OVERNIGHT AS A BROAD AND SHALLOW UPPER LEVEL TROUGH PUSHES IN BEHIND IT. PRECIP IS STARTING TO GET GOING ALONG THE DIVIDE AND WILL CROSS OVER THIS EVENING. CURRENT WINTER WEATHER HIGHLIGHTS FOR THE ROCKY MOUNTAIN FRONT SEEM TO BE ON TRACK AND WILL LEAVE THEM AS THEY ARE. EXPECT SCATTERED SNOW OVER THE PLAINS OVERNIGHT BUT BY MORNING GUSTY DOWNSLOPE WINDS WILL DEVELOP AND DRY THINGS OUT. WINDS ALOFT HAVE INCREASED QUITE A BIT ON THE MOST RECENT MODEL RUNS AND IT LOOKS FAVORABLE FOR THEM TO MIX DOWN TO THE SURFACE. WILL ISSUE A HIGH WIND WATCH FOR EASTERN GLACIER...EASTERN PONDERA...TOOLE AND LIBERTY COUNTIES FOR MONDAY. SNOW WILL MOVE DOWN INTO THE SOUTHWEST MOUNTAINS BY MONDAY MORNING. BY MONDAY NIGHT RIDGING WILL REDEVELOP WEST OF THE ROCKIES SO WILL SEE WINDS DIMINISHING AND PRECIPITATION TAPERING OFF INTO TUESDAY. THOMSON TUESDAY NIGHT THROUGH FRIDAY NIGHT...THE LONG TERM FORECAST PERIOD WILL BE CHARACTERIZED BY AN ACTIVE AND UNSETTLED UPPER LEVEL PATTERN. THE FIRST AND MOST CONCERNING FEATURE DURING THIS TIME WILL BE THE PACIFIC STORM SYSTEM ANTICIPATED IN THE REGION BEGINNING EARLY WEDNESDAY...WITH IMPRESSIVE AMOUNTS OF FORCING AND MOISTURE OVER SOUTHWEST MONTANA. NO HIGHLIGHTS HAVE BEEN ISSUED FOR WEDNESDAY THUS FAR...HOWEVER QPF AND SNOW AMOUNTS WILL NEED TO BE REVISITED LATER. CURRENTLY...THERE IS POOR CONSENSUS AMONG GUIDANCE CONCERNING THE PLACEMENT AND AMOUNT OF MOISTURE AVAILABLE DURING THIS PERIOD OF TIME. THE LATEST QPF AND FORECAST SNOW ACCUMULATIONS ARE BASED ON THE GFS...WHICH ALSO RANKS HIGHEST IN MOISTURE RELATIVE TO THE OTHER GUIDANCES. THIS STORM APPEARS TO BE MOST PRONOUNCED DURING WEDNESDAY...HOWEVER A LOW PRESSURE CIRCULATION IS EXPECTED TO DEVELOP ALONG THE MONTANA AND ALBERTA BORDER BY EARLY THURSDAY. THIS CLOSED LOW WILL LIKELY KEEP A CHANCE OF SNOW OVER THE CONTINENTAL DIVIDE AND SOUTHWEST MOUNTAINS THURSDAY THRU EARLY FRIDAY. A MOBILE UPPER LEVEL RIDGE OF HIGH PRESSURE IS EVIDENT OVER THE REGION BY FRIDAY...HOWEVER ENSEMBLE MEMBERS SUGGEST LOW PATTERN CONFIDENCE. HENCE...CHANCES OF MOUNTAIN SNOW ACROSS THE FORECAST AREA REMAIN IN THE FORECAST FOR FRIDAY AND FRIDAY EVENING. TEMPERATURES ARE EXPECTED TO BE NEAR OR SLIGHTLY BELOW THE SEASONAL AVERAGE DURING THE ENTIRE EXTENDED FORECAST PERIOD AS WELL. ZUMPFE SATURDAY AND SUNDAY...AN UPPER LEVEL RIDGE OF HIGH PRESSURE OVER THE PACIFIC NORTHWEST...IS PROGGED TO BUILD INTO MONTANA DURING THIS PERIOD. ENSEMBLES ARE IN PRETTY GOOD AGREEMENT WITH THE UPPER LEVEL RIDGE. THUS...WILL GO FOR MOSTLY DRY OVER THE PLAINS AND VALLEYS WITH ISOLATED/SCATTERED SNOW SHOWERS OVER THE MOUNTAINS. TEMPERATURES WILL BE SLIGHTLY ABOVE SEASONAL AVERAGE...ESPECIALLY ON SUNDAY. WILLIAMSON DC && .PRELIMINARY POINT TEMPS/POPS... GTF 35 43 21 43 / 30 10 10 10 CTB 29 39 18 38 / 20 10 10 10 HLN 35 45 23 44 / 30 50 10 10 BZN 36 45 21 43 / 30 60 40 10 WEY 24 35 13 35 / 30 80 80 50 DLN 34 41 19 40 / 40 60 30 20 HVR 31 49 20 44 / 20 10 10 10 LWT 34 43 19 38 / 20 20 10 10 && .TFX WATCHES/WARNINGS/ADVISORIES... SNOW AND BLOWING SNOW ADVISORY UNTIL NOON MDT MONDAY FOR MTZ048. HIGH WIND WARNING FROM 2 AM TO 6 PM MDT MONDAY FOR MTZ010- 044>046. WINTER STORM WARNING UNTIL NOON MDT MONDAY FOR MTZ009. && SHORT TERM...MPJ/THOMSON LONG TERM...ZUMPFE/WILLIAMSON DC AVIATION...HOENISCH WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Mar 23, 2:43 PM MDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 243 PM MDT SUN MAR 23 2008 MTZ009-242045- NORTHERN ROCKY MOUNTAIN FRONT- 243 PM MDT SUN MAR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A PACIFIC SYSTEM WILL MOVE THROUGH THE NORTHERN ROCKIES TONIGHT BRINGING GUSTY WINDS AND ACCUMULATING SNOWFALL...MAINLY TO THE MOUNTAINS AS WELL AS MARIAS PASS. IN ADDITION TO SNOW...STRONG WINDS WILL CREATE BLOWING SNOW AND REDUCED VISIBILITIES ACROSS THE NORTHERN ROCKY MOUNTAIN FRONT. A WINTER STORM WARNING IS IN EFFECT FROM 6 PM MDT THIS EVENING FOR WIND GUSTS TO 65 MPH...SIGNIFICANT BLOWING SNOW...AND ACCUMULATING SNOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WINTER STORM WARNING REMAINS IN EFFECT FOR THE NORTHERN ROCKY MOUNTAIN FRONT UNTIL NOON MDT MONDAY. TOTAL SNOW ACCUMULATIONS THROUGH MONDAY MORNING OF 3 TO 6 INCHES ARE EXPECTED OVER THE MOUNTAINS...WITH UNDER 2 INCHES OVER THE ADJACENT PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ048-242045- SOUTHERN ROCKY MOUNTAIN FRONT- 243 PM MDT SUN MAR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A PACIFIC SYSTEM WILL MOVE THROUGH THE NORTHERN ROCKIES TONIGHT BRINGING GUSTY WINDS AND ACCUMULATING SNOWFALL...MAINLY TO THE MOUNTAINS. A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT FOR THE SOUTHERN ROCKY MOUNTAIN FRONT BEGINNING AT 6 PM MDT THIS EVENING FOR WIND GUSTS TO 55 MPH...BLOWING SNOW...AND ACCUMULATING SNOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN ROCKY MOUNTAIN FRONT UNTIL NOON MDT MONDAY. TOTAL SNOW ACCUMULATIONS THROUGH MONDAY MORNING OF 3 TO 6 INCHES ARE EXPECTED OVER THE MOUNTAINS...WITH UNDER 2 INCHES OVER THE ADJACENT PLAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ010-044>046-242045- EASTERN GLACIER-TOOLE-LIBERTY-EASTERN PONDERA- 243 PM MDT SUN MAR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG AND GUSTY WESTERLY WINDS WILL DEVELOP EARLY MONDAY MORNING AND CONTINUE THROUGH THE AFTERNOON. SUSTAINED SPEEDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ARE POSSIBLE. THE WINDS ARE EXPECTED TO DIMINISH BY MONDAY EVENING. THEREFORE...A HIGH WIND WATCH HAS BEEN ISSUED FOR MONDAY MORNING AND AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ011>014-047-049>051-054-242045- HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS-MEAGHER- 243 PM MDT SUN MAR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR THIS AFTERNOON AND EVENING IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG JET STREAM WILL MOVE OVER THE AREA ON MONDAY WITH A COLD FRONT MOVING THROUGH THE AREA. A STRONG PRESSURE GRADIENT WILL DEVELOP BRINGING THE POTENTIAL FOR STRONG GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052-053-055-242045- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN- 243 PM MDT SUN MAR 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR THIS AFTERNOON AND TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SERIES OF WEATHER DISTURBANCES WILL MOVE ACROSS THE REGION FROM WEDNESDAY THROUGH THURSDAY NIGHT...BRINGING THE THREAT FOR ACCUMULATING SNOW...ESPECIALLY OVER THE MOUNTAINS. THE GREATEST CHANCE FOR ACCUMULATING SNOW WILL OCCUR ON WEDNESDAY. THERE STILL EXISTS UNCERTAINTY WITH REGARD TO THE TIMING AND STRENGTH OF THESE DISTURBANCES...AND WINTER WEATHER HIGHLIGHTS MAY BECOME NECESSARY FOR THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 12:22 PM MDT | Red Flag Warning | TFX | Blaine, Cascade, Chouteau, Fergus, Glacier, Hill and 8 more | 9 hr |
Nearby
High Wind Warnings in Montana, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.